MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK SP, 4.75X24.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant broke when the screw tip impacted the metal part of the anchor, which made the screw insertion impossible.There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint allegation is not confirmed.One unpackaged, ar-2324bcm-1/ batch 15138246, was received for investigation.Upon visual inspection, it was noted that the eyelet assembly was not returned for investigation.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
BIO-COMP SWVLK SP, 4.75X24.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18869810
Report Number1220246-2024-01388
Device Sequence Number14214884
Product Code MAI
UDI-Device Identifier00888867098039
UDI-Public00888867098039
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK SP, 4.75X24.5MM
Device Catalogue NumberAR-2324BCM-1
Device Lot Number15138246
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown